It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Heart Palpitations and Aspartame

Re: Heart Palpitations and Aspartame

[ Back to Messages ]

Message

Posted by Peter on November 10, 2000 at 15:47:34:

In Reply to: Re: Heart Palpitations and Aspartame posted by Karen S. on September 01, 2000 at 13:55:09:

I was checking out the amino acid Phenylalanine which is good for depression and discovered it is used in some of the artificial sweeteners. Since most antidepressants cause me to have palpitations (they raise adrenaline levels which cause them) I tested it by using a packet of Equal. Sure enough, it caused palpitations.

By the way, if everyone had a 24 hour holter monitor test, it is estimated that 60% of the people would register some PVC's/PAC's/Palpitations. I finally learned to not be so anxious about them.

I relate to many of the posting listed here (I get them when I have an upset stomach sometimes, etc). I was diagnosed once with atrial fibrillation but it was temporary. My docter prescribed atenolol which is a blood pressure medicine. I pop one if I get allot of skipped beats or if I am going to be in a situation that causes me anxiety.

I also discovered that actors are often prescribed blood pressure medicine to counter the effects of adrenaline in stage fright.

It appears to me that skipped beats are not ususally caused by the heart but by blood chemistry. Skipped beats by themselves are not harmful. They do not hurt your heart. The skipped beat is actually caused by an additional beat and the need for your heart to catch up.


Follow Ups




All times are GMT -7. The time now is 03:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!